skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Four-volume cutoff measure of the multiverse

Authors:
ORCiD logo;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1599687
Grant/Contract Number:  
SC0012567
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 101 Journal Issue: 4; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Vilenkin, Alexander, and Yamada, Masaki. Four-volume cutoff measure of the multiverse. United States: N. p., 2020. Web. doi:10.1103/PhysRevD.101.043520.
Vilenkin, Alexander, & Yamada, Masaki. Four-volume cutoff measure of the multiverse. United States. doi:10.1103/PhysRevD.101.043520.
Vilenkin, Alexander, and Yamada, Masaki. Fri . "Four-volume cutoff measure of the multiverse". United States. doi:10.1103/PhysRevD.101.043520.
@article{osti_1599687,
title = {Four-volume cutoff measure of the multiverse},
author = {Vilenkin, Alexander and Yamada, Masaki},
abstractNote = {},
doi = {10.1103/PhysRevD.101.043520},
journal = {Physical Review D},
number = 4,
volume = 101,
place = {United States},
year = {2020},
month = {2}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.101.043520

Save / Share:

Works referenced in this record:

Boltzmann brains and the scale-factor cutoff measure of the multiverse
journal, September 2010


Negative vacuum energy densities and the causal diamond measure
journal, July 2009


Lethal Radiation from Nearby Supernovae Helps Explain the Small Cosmological Constant
journal, January 2019

  • Totani, Tomonori; Omiya, Hidetoshi; Sudoh, Takahiro
  • Astrobiology, Vol. 19, Issue 1
  • DOI: 10.1089/ast.2018.1895

Watchers of the multiverse
journal, May 2013


Cosmic Explosions, Life in the Universe, and the Cosmological Constant
journal, February 2016


Initial conditions for slow-roll inflation in a random Gaussian landscape
journal, July 2017

  • Masoumi, Ali; Vilenkin, Alexander; Yamada, Masaki
  • Journal of Cosmology and Astroparticle Physics, Vol. 2017, Issue 07
  • DOI: 10.1088/1475-7516/2017/07/003

Complementarity in the multiverse
journal, June 2009


Planck evidence for a closed Universe and a possible crisis for cosmology
journal, November 2019

  • Di Valentino, Eleonora; Melchiorri, Alessandro; Silk, Joseph
  • Nature Astronomy, Vol. 4, Issue 2
  • DOI: 10.1038/s41550-019-0906-9

Formation of Galaxies and Clusters of Galaxies by Self-Similar Gravitational Condensation
journal, February 1974

  • Press, William H.; Schechter, Paul
  • The Astrophysical Journal, Vol. 187
  • DOI: 10.1086/152650

Distribution of Ω k from the scale-factor cutoff measure
journal, April 2010


New scale factor measure
journal, July 2012


The statistics of peaks of Gaussian random fields
journal, May 1986

  • Bardeen, J. M.; Bond, J. R.; Kaiser, N.
  • The Astrophysical Journal, Vol. 304
  • DOI: 10.1086/164143

Fluctuations of the gravitational constant in the inflationary Brans-Dicke cosmology
journal, July 1994

  • García-Bellido, Juan; Linde, Andrei; Linde, Dmitri
  • Physical Review D, Vol. 50, Issue 2
  • DOI: 10.1103/PhysRevD.50.730

Inflation in random Gaussian landscapes
journal, May 2017

  • Masoumi, Ali; Vilenkin, Alexander; Yamada, Masaki
  • Journal of Cosmology and Astroparticle Physics, Vol. 2017, Issue 05
  • DOI: 10.1088/1475-7516/2017/05/053

Time-reparametrization invariance in eternal inflation
journal, June 2005


Predicting the cosmological constant with the scale-factor cutoff measure
journal, September 2008


What does inflation really predict?
journal, April 2005


Properties of the scale factor measure
journal, March 2009


Predictions from Quantum Cosmology
journal, February 1995


From the big bang theory to the theory of a stationary universe
journal, February 1994


Observational consequences of a landscape
journal, March 2006

  • Freivogel, Ben; Kleban, Matthew; Martínez, María Rodríguez
  • Journal of High Energy Physics, Vol. 2006, Issue 03
  • DOI: 10.1088/1126-6708/2006/03/039